Product integrals in strongly differentiate power associative groupoids.
Semigroup forum, Tome 46 (1993) no. 1, pp. 109-115
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
product integrals in differentiable semigroups, existence of product integrals in differentiable power associative groupoids
@article{SF_1993__46_1_135217,
author = {M. Anderson},
title = {Product integrals in strongly differentiate power associative groupoids.},
journal = {Semigroup forum},
pages = {109--115},
year = {1993},
volume = {46},
number = {1},
zbl = {0802.47037},
url = {http://geodesic.mathdoc.fr/item/SF_1993__46_1_135217/}
}
M. Anderson. Product integrals in strongly differentiate power associative groupoids.. Semigroup forum, Tome 46 (1993) no. 1, pp. 109-115. http://geodesic.mathdoc.fr/item/SF_1993__46_1_135217/